# SDR UPS99829574

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1000 FRAME UPPER FLANGE, LWR SURFACE AT LONGERON 36, IS CORRODED BEYOND LIMITS.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
